# SDR AJXA2022041100014

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N752WJ
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 14,156 hours, 8,169 cycles
- Engine: Allsn AE3007C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 99144251
- Part serial: MX596381A
- Condition: Low Pressure
- Location: Zone 400
- Part time: 13,593 hours, 7,391 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE PILOT RECEIEVED A CAS MESSAGE NOTING A FUEL IMBALANCE BETWEEN THE LH AND RH WING. THE FUEL FLOW FROM THE RIGHT HAND TRANSFER SYSTEM WAS NOT KEEPING UP WITH THE FUEL FLOW FROM THE LH FUEL TRANSFER  SYSTEM INDICATING LOW PRESSURE FROM THE MOTIVE FLOW FROM THE RIGHT HAND ENGINE DRIVEN FUEL PUMP. THE RIGHT HAND ENGINE DRIVEN FUEL PUMP WAS REPLACED WITH A OVERHAULED UNIT AND THIS RESOLVED THE ISSUE WITH THE FUEL IMBALANCE. THE PLANE WAS RETURNED TO SERVICE AND COMPLETED SEVERAL FLIGHTS WITH NO FURTHER ISSUES.
